# SDR CALA2017091103154

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 50,992 hours, 22,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Wire
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX DOOR EVACUATION SLIDE RELEASE BAR MECHANISM SAFETY WIRE BROKEN. REPLACED LH AFT SLIDE ASSY PER AMM 25-62-44/401
